×

zbMATH — the first resource for mathematics

Approximate controllability of fractional order semilinear systems with bounded delay. (English) Zbl 1243.93018
Summary: Sufficient conditions are established for the approximate controllability of a class of semilinear delay control systems of fractional order. The existence and uniqueness of mild solutions of the system is also proved. The results are obtained by using contraction principle and Schauder’s fixed-point theorem. Some examples are given to illustrate the theory.

MSC:
93B05 Controllability
93B03 Attainable sets, reachability
93C15 Control/observation systems governed by ordinary differential equations
34A08 Fractional ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hilfer, R., Applications of fractional calculus in physics, (2000), World Scientific Publisher Singapore · Zbl 0998.26002
[2] Kilbas, A.A.; Srivastava, H.M.; Trujillo, J.J., Theory and applications of fractional differential equations, (2006), Elsevier Amsterdam · Zbl 1092.45003
[3] Das, Shantanu, Functional fractional calculus, (2011), Springer-Verlag Berlin, Heidelberg · Zbl 1225.26007
[4] Monje, C.A.; Chen, Y.Q.; Vinagre, B.M.; Xue, D.; Feliu, V., Fractional-order systems and controls, fundamentals and applications, (2010), Springer-Verlag London
[5] Oldham, K.B.; Spanier, J., The fractional calculus, theory and applications of differentiation and integration to arbitrary order, (1974), Academic Press New York, London · Zbl 0292.26011
[6] Sabatier, J.; Agrawal, O.P.; Tenreiro Machado, J.A., Advances in fractional calculus, (2007), Springer-Verlag The Netherlands · Zbl 1116.00014
[7] Fitt, A.D.; Goodwin, A.R.H.; Wakeham, W.A., A fractional differential equation for a MEMS viscometer used in the oil industry, J. comput. appl. math., 229, 373-381, (2009) · Zbl 1235.34201
[8] Diethelm, K.; Freed, A.D., On the solution of nonlinear fractional order differential equations used in the modeling of viscoplasticity, (), 217-224
[9] Glockle, W.G.; Nonnenmacher, T.F., A fractional calculus approach of self-similar protein dynamics, Biophys. J., 68, 46-53, (1995)
[10] Baleanu, D.; Scalas, E.; Diethelm, K.; Trujillo, J.J., Fractional calculus: models and numerical methods, (2012), World Scientific Publisher · Zbl 1248.26011
[11] Baleanu, D.; Ranjbar, A.N.; Sadati, S.J.R.; Delavari, H.; Abdeljawad, T.; Gejji, V., Lyapunov-krasovskii stability theorem for fractional systems with delay, Romanian J. phys., 56, 5-6, 636-643, (2011) · Zbl 1231.34005
[12] Debbouche, A.; Baleanu, D., Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems, Comput. math. appl., 62, 1442-1450, (2011) · Zbl 1228.45013
[13] Ahmed, H.M., Controllability of fractional stochastic delay equations, Lobachevskii J. math., 30, 3, 195-202, (2009) · Zbl 1395.34082
[14] Tai, Z.; Wang, X., Controllability of fractional-order impulsive neutral functional infinite delay integrodifferential systems in Banach spaces, Appl. math. lett., 22, 1760-1765, (2009) · Zbl 1181.34078
[15] Yan, Z., Controllability of fractional-order partial neutral functional integrodifferential inclusions with infinite delay, J. franklin inst., 348, 2156-2173, (2011) · Zbl 1231.93018
[16] Ahmed, H.M., Boundary controllability of nonlinear fractional integrodifferential systems, Adv. difference equ., 2010, (2010), Article ID 279493 · Zbl 1184.93012
[17] Triggiani, R., A note on the lack of exact controllability for mild solutions in Banach spaces, SIAM J. control optim., 15, 407-411, (1977) · Zbl 0354.93014
[18] Sukavanam, N.; Tomar, N.K., Approximate controllability of semilinear delay control systems, Nonlinear funct. anal. appl., 12, 1, 53-59, (2007) · Zbl 1141.93016
[19] Sukavanam, N.; Tafesse, S., Approximate controllability of a delayed semilinear control system with growing nonlinear term, Nonlinear anal., 74, 6868-6875, (2011) · Zbl 1234.34051
[20] Sukavanam, N., Approximate controllability of semilinear control system with growing nonlinearity, (), 353-357 · Zbl 0790.93020
[21] Mckibben, M.A., Approximate controllability for a class of abstract second-order functional evolution equations, J. optim. theory appl., 117, 2, 397-414, (2003) · Zbl 1029.93004
[22] Henríquez, H.R.; Hernández M, E., Approximate controllability of second-order distributed implicit functional systems, Nonlinear anal., 70, 1023-1039, (2009) · Zbl 1168.34050
[23] Sakthivel, R.; Ren, Y.; Mahmudov, N.I., On the approximate controllability of semilinear fractional differential systems, Comput. math. appl., 62, 1451-1459, (2011) · Zbl 1228.34093
[24] Sukavanam, N.; Kumar, S., Approximate controllability of fractional order semilinear delay systems, J. optim. theory appl., 151, 2, 373-384, (2011) · Zbl 1251.93039
[25] Naito, K., Controllability of semilinear control systems dominated by the linear part, SIAM J. control optim., 25, 3, 715-722, (1987) · Zbl 0617.93004
[26] Zhou, Y.; Jiao, F., Existence of mild solutions for fractional neutral evolution equations, Comput. math. appl., 59, 1063-1077, (2010) · Zbl 1189.34154
[27] Sukavanam, N.; Kumar, Mohit, S-controllability of an abstract first order semilinear control system, Numer. funct. anal. optim., 31, 9, 1023-1034, (2010) · Zbl 1214.93023
[28] Kaczorek, T., Selected problems of fractionl systems theory, (2011), Springer-Verlag Berlin, Heidelberg
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.